MathSciNet Relay Station
MathSciNet bibliographic data
MR557561 62E20
Rubin, H.; Vitale, R. A. Asymptotic distribution of symmetric statistics. Ann. Statist. 8 (1980), no. 1, 165–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement